# SDR ASAA2024050750070

- Difficulty date: May 7, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750124
- Condition: Cracked
- Location: Bs 737j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRACK IS CRACKED AT STA 737J. GROUNDED - YES. REPAIRED R/H CARGO TRACK IAW B737-800 SRM 53-00-53-2R-3.
